Alert archive / Alabama / Small Craft Advisories in 2014
Small Craft Advisory 33, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Apr 28, 2014, 5:12 AM CDT. It took effect at Apr 28, 2014, 7:00 AM CDT. It was in force for 48 hr.
The area
The counties it named.
The facts
- Issued
- Apr 28, 2014, 5:12 AM CDT (10:12 UTC)
- In effect from
- Apr 28, 2014, 7:00 AM CDT
- Expired
- Apr 30, 2014, 7:00 AM CDT
- In force
- 48 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
457 WHUS74 KMOB 281012 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 512 AM CDT MON APR 28 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM WEDNESDAY... .MODERATE TO STRONG ONSHORE FLOW WITH FREQUENT HIGHER GUSTS ALONG WITH BUILDING SEAS WILL BE IN THE FORECAST FOR THE EARLY HALF OF THE WEEK AS A STRONG AND LARGE LOW PRESSURE SYSTEM SPINS OVER THE PLAINS STATES. GMZ630>635-650-655-670-675-281800- /O.NEW.KMOB.SC.Y.0033.140428T1200Z-140430T1200Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 512 AM CDT MON APR 28 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM CDT WEDNESDAY. * WINDS: SOUTH TO SOUTHWEST 15 TO 18 KNOTS OVER THE NEAR SHORE WATERS AND 18 TO 21 KNOTS OFFSHORE. FREQUENT GUSTS UPWARDS OF NEAR 30 KNOTS POSSIBLE THROUGH THE PERIOD. * SEAS: BUILDING TO 5 TO 7 FEET. BAYS AND SOUNDS CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
7 follow-up statements
471 WHUS74 KMOB 281758 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1258 PM CDT MON APR 28 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM WEDNESDAY... .MODERATE TO STRONG ONSHORE FLOW WITH FREQUENT HIGHER GUSTS ALONG WITH BUILDING SEAS WILL BE IN THE FORECAST FOR THE EARLY HALF OF THE WEEK AS A STRONG AND LARGE LOW PRESSURE SYSTEM SPINS OVER THE PLAINS STATES. GMZ630>635-650-655-670-675-290200- /O.CON.KMOB.SC.Y.0033.000000T0000Z-140430T1200Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1258 PM CDT MON APR 28 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY. * WINDS: SOUTH TO SOUTHWEST 17 TO 20 KNOTS OVER THE NEAR SHORE WATERS AND 18 TO 23 KNOTS OFFSHORE. FREQUENT GUSTS OF 25 TO 30 KNOTS ARE POSSIBLE THROUGH THE PERIOD. * SEAS: BUILDING TO 5 TO 7 FEET. BAYS AND SOUNDS CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
706 WHUS74 KMOB 282342 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 642 PM CDT MON APR 28 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM WEDNESDAY... .MODERATE TO STRONG ONSHORE FLOW WITH FREQUENT HIGHER GUSTS ALONG WITH BUILDING SEAS WILL BE IN THE FORECAST FOR THE EARLY HALF OF THE WEEK AS A STRONG AND LARGE LOW PRESSURE SYSTEM SPINS OVER THE PLAINS STATES. GMZ630>635-650-655-670-675-290745- /O.CON.KMOB.SC.Y.0033.000000T0000Z-140430T1200Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 642 PM CDT MON APR 28 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY. * WINDS: SOUTHERLY 17 TO 20 KNOTS OVER THE BAYS AND INLAND WATERWAYS AND 17 TO 22 KNOTS OVER GULF WATERS. FREQUENT GUSTS OF 25 TO 30 KNOTS ARE POSSIBLE THROUGH THE PERIOD. * SEAS: BUILDING TO 5 TO 7 FEET. BAYS AND SOUNDS CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
113 WHUS74 KMOB 290325 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1025 PM CDT MON APR 28 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM WEDNESDAY... .MODERATE TO STRONG ONSHORE FLOW WITH FREQUENT HIGHER GUSTS ALONG WITH BUILDING SEAS WILL BE IN THE FORECAST FOR THE EARLY HALF OF THE WEEK AS A STRONG AND LARGE LOW PRESSURE SYSTEM SPINS OVER THE PLAINS STATES. GMZ630>635-650-655-670-675-291130- /O.CON.KMOB.SC.Y.0033.000000T0000Z-140430T1200Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1025 PM CDT MON APR 28 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY. * WINDS: SOUTHERLY 17 TO 20 KNOTS OVER THE BAYS AND INLAND WATERWAYS AND 17 TO 22 KNOTS OVER GULF WATERS. FREQUENT GUSTS OF 25 TO 30 KNOTS ARE POSSIBLE THROUGH THE PERIOD. * SEAS: BUILDING TO 5 TO 7 FEET. BAYS AND SOUNDS CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
356 WHUS74 KMOB 291221 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 721 AM CDT TUE APR 29 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM WEDNESDAY... .MODERATE TO STRONG ONSHORE FLOW WITH FREQUENT HIGHER GUSTS ALONG WITH BUILDING SEAS WILL BE IN THE FORECAST THROUGH EARLY WEDNESDAY AS A STRONG AND LARGE LOW PRESSURE SYSTEM SPINS OVER THE PLAINS STATES. GMZ630>635-650-655-670-675-292100- /O.CON.KMOB.SC.Y.0033.000000T0000Z-140430T1200Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 721 AM CDT TUE APR 29 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY. * WINDS: SOUTH AROUND 20 KNOTS WITH HIGHER GUSTS. * SEAS: 5 TO 7 FEET. BAYS AND SOUNDS CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
019 WHUS74 KMOB 292024 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 324 PM CDT TUE APR 29 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM WEDNESDAY... .MODERATE TO STRONG ONSHORE FLOW WITH FREQUENT HIGHER GUSTS ALONG WITH BUILDING SEAS WILL BE IN THE FORECAST THROUGH EARLY WEDNESDAY AS A STRONG AND LARGE LOW PRESSURE SYSTEM SPINS OVER THE PLAINS STATES. GMZ630>635-650-655-670-675-300600- /O.CON.KMOB.SC.Y.0033.000000T0000Z-140430T1200Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 324 PM CDT TUE APR 29 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY. * WINDS: SOUTH AROUND 20 KNOTS WITH HIGHER GUSTS. * SEAS: 5 TO 7 FEET. BAYS AND SOUNDS CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
328 WHUS74 KMOB 300304 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL ISSUED BY NATIONAL WEATHER SERVICE NEW ORLEANS LA 1004 PM CDT TUE APR 29 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM WEDNESDAY... .MODERATE TO STRONG ONSHORE FLOW WITH FREQUENT HIGHER GUSTS ALONG ROUGH SEAS WILL BE IN THE FORECAST THROUGH EARLY WEDNESDAY AS A STRONG AND LARGE LOW PRESSURE SYSTEM SPINS OVER THE PLAINS STATES. GMZ630>635-650-655-670-675-301115- /O.CON.KMOB.SC.Y.0033.000000T0000Z-140430T1200Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1004 PM CDT TUE APR 29 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY. * WINDS: SOUTH AROUND 20 KNOTS WITH HIGHER GUSTS. * SEAS: 5 TO 7 FEET. BAYS AND SOUNDS CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
780 WHUS74 KMOB 300856 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL ISSUED BY NATIONAL WEATHER SERVICE NEW ORLEANS LA 356 AM CDT WED APR 30 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM WEDNESDAY... .MODERATE TO STRONG ONSHORE FLOW WITH FREQUENT HIGHER GUSTS ALONG ROUGH SEAS WILL BE IN THE FORECAST THROUGH EARLY THIS MORNING AS A STRONG AND LARGE LOW PRESSURE SYSTEM SPINS OVER THE PLAINS STATES. GMZ630>635-650-655-670-675-301200- /O.CON.KMOB.SC.Y.0033.000000T0000Z-140430T1200Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 356 AM CDT WED APR 30 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING. * WINDS: SOUTH AROUND 20 KNOTS WITH HIGHER GUSTS. * SEAS: 5 TO 7 FEET. BAYS AND SOUNDS CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 32
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Apr 27, 11:58 PM CDT, 5 hours 14 minutes earlier.
Area forecast discussion, Apr 27, 11:58 PM CDT, 5 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 1158 PM CDT SUN APR 27 2014 .AVIATION (06Z ISSUANCE)...MVFR CEILINGS BEGIN AT MOB/BFM AND WILL ALSO HAVE MVFR CEILINGS AT PNS AS ONSET IS EXPECTED SOON. CEILINGS LOWER TO IFR CONDITIONS WITH LIGHT FOG BY 08Z THEN LIFT TO A MVFR CEILING BY 14Z WITH THE LIGHT FOG DISSIPATING. SOUTHERLY WINDS NEAR 12 KNOTS TONIGHT INCREASE TO 17-20 KNOTS BY 18Z MONDAY. /29 && ** PREVIOUS DISCUSSION ** ...SEVERE STORMS AND HEAVY RAIN LIKELY MONDAY NIGHT THROUGH TUESDAY NIGHT... .SHORT TERM (TONIGHT THROUGH TUESDAY NIGHT)...VERY MUGGY CONDITIONS WILL CONTINUE TONIGHT AS THE CENTRAL GULF COAST REMAINS IN THE WARM SECTOR OF A VERY STRONG STORM SYSTEM ACROSS THE CENTRAL PLAINS. THE DISTURBANCES ROTATING AROUND THE UPPER TROUGH WILL REMAIN TO OUR WEST THROUGH MONDAY MORNING. A LAYER OF WARM AIR ALOFT WILL KEEP MOST AREAS DRY OVERNIGHT WITH JUST A SLIGHT CHANCE OF A THUNDERSTORM ACROSS NORTHWEST ZONES. LOWS WILL BE IN THE MID/UPPER 60S AND LOWER 70S NEAR THE COAST. ANOTHER ROUND OF LOW CLOUDS AND PATCHY FOG IS EXPECTED LATE TONIGHT INTO EARLY MONDAY MORNING BUT STRONGER WINDS WILL PREVENT WIDESPREAD DENSE FOG DEVELOPMENT WITH HIGHEST RISK OF FOG BEING EAST AND SOUTHEAST OF INTERSTATE 65. BREEZY AND WARM CONDITIONS WILL DEVELOP ON MONDAY AS HIGHS WARM INTO THE MID/UPPER 80S IN MOST AREAS. WINDS OF 15 TO 25 MPH WITH HIGHER GUSTS ARE EXPECTED AND A WIND ADVISORY MAY BE REQUIRED ON MONDAY. THE ATMOSPHERE WILL REMAIN CAPPED THROUGH MUCH OF THE DAY...HOWEVER AS SFC HEATING CONTINUES AND COOLER AIR ALOFT MOVES IN WITH AN APPROACHING UPPER LEVEL DISTURBANCE...THUNDERSTORMS ARE EXPECTED TO DEVELOP TO OUR NORTH AND WEST LATE IN THE AFTERNOON. SOME OF THESE THUNDERSTORMS COULD ENTER NORTHWEST SECTIONS OF THE AREA ACROSS WAYNE AND CHOCTAW COUNTIES BY LATE IN THE DAY. FORECAST SOUNDINGS INDICATE FAVORABLE PROFILES FOR SEVERE THUNDERSTORM DEVELOPMENT INCLUDING VERY LARGE HAIL...DAMAGING WINDS AND TORNADOES. THE DEGREE OF INSTABILITY AND VERTICAL SHEAR FAVOR SUPERCELL DEVELOPMENT WITH A STRONG TORNADO POSSIBLE. /13 GUIDANCE HAS FINALLY COME INTO AGREEMENT ON THE FIRST ROUND OF SEVERE WEATHER IMPACTING THE REGION MONDAY EVENING INTO EARLY TUESDAY MORNING. DEEP LAYER FORCING WILL INCREASE ACROSS THE NW ZONES MONDAY EVENING IN RESPONSE TO A STRONG UPPER JET NOSING INTO THE LOWER MS VALLEY. THIS FORCING WELL HELP TO ERODE THE CAPPING AROUND 800 MB AND ALLOW ISOLATED TO SCATTERED THUNDERSTORMS TO DEVELOP OVER FAR INLAND SE MS/SW AL DURING THE EVENING HOURS. WITH MLCAPES LIKELY TO BE IN THE 2000-3000 J/KG RANGE...0-1 KM SHEAR OF 30-35 KT...AND 0-1 KM SRH OF 200-250 M2/S2...THUNDERSTORMS THAT DEVELOP WILL QUICKLY INTENSIFY AND BECOME SEVERE. HI-RES MODEL GUIDANCE INDICATES THE POTENTIAL FOR DISCRETE SUPERCELL ACTIVITY THROUGH AT LEAST MIDNIGHT FROM ROUGHLY ALONG AND NORTH OF A CAMDEN...CHATOM...GROVE HILL...TO LEAKESVILLE LINE. ANY OF THESE SUPERCELLS THAT TRACK ACROSS THE AREA WILL BE CAPABLE OF PRODUCING TORNADOES...DAMAGING WINDS...AND VERY LARGE HAIL (GOLF BALL SIZE OR LARGER WITH MID LEVEL LAPSE RATES OF 7-7.5 C/KM). DESPITE AN OFFICIAL SLIGHT RISK OF SEVERE WEATHER...SPC HAS NOW INCLUDED THESE FAR NW AREAS IN AN ENHANCED SEVERE WEATHER RISK. WE AGREE WITH THIS AND BELIEVE THERE IS THE POTENTIAL FOR STRONG...LONG TRACKED TORNADOES IN THE ENHANCED RISK AREA. ONCE WE GET PAST MIDNIGHT...THERE ARE INDICATIONS THAT THE DISCRETE CONVECTION MAY FORM INTO A LARGE LINE...OR PERHAPS A BROKEN LINE OF SUPERCELLS AS THE OVERALL ACTIVITY TRACKS SOUTH AND EAST. THE THREAT FOR SEVERE STORMS WILL MOVE INTO AREAS ALONG I-65 AFTER MIDNIGHT AND INTO EASTERN AND SOUTHERN PORTIONS OF THE AREA THROUGH EARLY TUESDAY MORNING. THE SEVERE WEATHER THREAT WILL CONTINUE THROUGH THE NIGHT WITH ALL MODES OF SEVERE WEATHER REMAINING POSSIBLE. IF A SOLID LINE FORMS...THEN THE DAMAGING WIND THREAT MAY BECOME PREDOMINATE. THIS FIRST ROUND OF STORMS IS FORECAST TO PUSH EAST OF THE AREA SOMETIME TUESDAY MORNING. JUST HOW FAST THESE STORMS WEAKEN/MOVE EAST WILL DETERMINE THE EXTENT OF THE SEVERE WEATHER THREAT MIDDAY TUESDAY THROUGH TUESDAY EVENING. BASED OFF THE LATEST DATA...WE BELIEVE THAT WESTERN PORTIONS OF THE FORECAST AREA WILL BECOME VERY UNSTABLE BY MIDDAY WITH MLCAPES CLIMBING TO 2000-3000 J/KG...WITH INSTABILITY VALUES INCREASING BY AFTERNOON EAST OF I-65. ANOTHER SIGNIFICANT SHORTWAVE WILL ROUND THE BASE OF THE CLOSED LOW OVER THE MIDWEST AND MOVE INTO THE MIDSOUTH BY EARLY TUESDAY EVENING. THIS WILL ONCE AGAIN ENHANCE DEEP LAYER WIND FIELDS AND LIFT ACROSS THE AREA...WITH ANOTHER ROUND OF SEVERE STORMS LIKELY. ALL MODES OF SEVERE WEATHER WILL REMAIN POSSIBLE WITH 0-1 KM SHEAR STILL NEAR 30 KT AND 0-6 KM SHEAR OF 50-55 KT. THE THREAT WILL SHIFT EAST OF I-65 TUESDAY EVENING WITH THINGS GRADUALLY DECREASING AS THE STRONGEST WIND FIELDS SHIFT EAST OF THE AREA. AGAIN...IT SHOULD BE NOTED...THAT IF THE MORNING STORMS ARE SLOWER TO CLEAR THE AREA THAN CURRENTLY ANTICIPATED...THEN THE AFTERNOON RISK MAY BE REDUCED, THE FLOODING POTENTIAL IS AN EQUAL CONCERN OF OURS GIVEN THE LIKELIHOOD OF TRAINING CONVECTION UNDER THE PREDOMINATE SW MID AND UPPER LEVEL FLOW. RAINFALL TOTALS OF 2 TO 4 INCHES ARE FORECAST. LOCALLY HIGHER TOTALS ARE POSSIBLE. GIVEN THAT MUCH OF OUR AREA HAS RECEIVED 200-600% OF NORMAL RAINFALL OVER THE PAST COUPLE OF WEEKS...IT WILL NOT TAKE MUCH FOR ADDITIONAL FLOODING TO OCCUR...INCLUDING ALONG AREA RIVERS. A FLASH FLOOD WATCH WILL LIKELY BE ISSUED LATER TONIGHT. 34/JFB .LONG TERM (WEDNESDAY THROUGH SUNDAY)...ADDITIONAL RAINFALL IS LIKELY ON WEDNESDAY ALONG AND EAST OF I-65 AS THE FRONT VERY SLOWLY MOVES EASTWARD. A LULL IN PRECIP IS POSSIBLE WEDNESDAY AND THURSDAY...BUT THERE IS THE POTENTIAL FOR AN OVER-RUNNING EVENT BY THURSDAY NIGHT INTO FRIDAY AS ANOTHER STRONG SHORTWAVE APPROACHES FROM THE WEST. MODEL GUIDANCE HAS BEEN INCONSISTENT ON THIS POTENTIAL...SO WILL LEAVE RAIN CHANCES AS IS FOR THIS PACKAGE. DRIER WEATHER IS EXPECTED FOR THE WEEKEND WITH NEAR NORMAL TEMPS. 34/JFB && .MARINE...SOUTHERLY FLOW WILL CONTINUE TO INCREASE AS A LOW PRESSURE SYSTEM DEVELOPS ACROSS THE PLAINS. MODERATE TO STRONG SOUTHERLY FLOW WILL CONTINUE THROUGH EARLY WEDNESDAY AS A COLD FRONT APPROACHES FROM THE WEST. THE FRONT WILL MOVE ACROSS THE MARINE AREA WEDNESDAY NIGHT WITH A MODERATE OFFSHORE FLOW IN THE WAKE OF THE FRONT. /13 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 69 84 70 80 65 / 10 20 80 70 70 PENSACOLA 71 82 71 79 69 / 10 10 50 80 70 DESTIN 69 78 70 77 70 / 10 10 50 80 70 EVERGREEN 67 88 69 83 64 / 10 20 90 70 70 WAYNESBORO 68 86 67 82 58 / 20 40 100 70 50 CAMDEN 66 87 69 81 62 / 10 30 100 70 70 CRESTVIEW 65 86 69 82 69 / 10 10 50 80 70 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Apr 27, 3:33 PM CDT, 13 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 333 PM CDT SUN APR 27 2014 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-281200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 333 PM CDT SUN APR 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE BEACHES OF ALABAMA AND NORTHWEST FLORIDA. PATCHY FOG IS LIKELY TO DEVELOP ALONG AND EAST OF INTERSTATE 65 OVERNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SIGNIFICANT RISK OF SEVERE WEATHER AND FLOODING ACROSS THE AREA MONDAY NIGHT THROUGH TUESDAY EVENING. SCATTERED THUNDERSTORMS ARE LIKELY TO DEVELOP ACROSS FAR INLAND SOUTHEAST MISSISSIPPI AND SOUTHWEST ALABAMA BY MONDAY EVENING...AND PERHAPS AS EARLY AS LATE MONDAY AFTERNOON. ANY STORMS THAT DEVELOP WILL QUICKLY BECOME SEVERE. THE HIGHEST THREAT FOR SEVERE WEATHER THROUGH MONDAY NIGHT WILL BE ROUGHLY ALONG AND NORTH OF A CAMDEN...GROVE HILL... CHATOM...TO LEAKESVILLE LINE. TORNADOES...DAMAGING WINDS...AND VERY LARGE HAIL OF GOLF BALL SIZE OR LARGER ARE ALL THREATS. THERE IS ALSO THE POSSIBILITY OF A STRONG...LONG TRACKED TORNADO OVER THIS THREAT AREA. THE RISK FOR SEVERE WEATHER WILL EXPAND SOUTH AND EAST AFTER MIDNIGHT ALONG AND SOUTHEAST OF THE I-65 CORRIDOR AND CONTINUE THROUGH EARLY TUESDAY MORNING. TORNADOES...DAMAGING WINDS...AND LARGE HAIL ALL REMAIN POSSIBLE. THE SEVERE WEATHER RISK CONTINUES ON TUESDAY ACROSS THE ENTIRE REGION WITH THE THREAT SHIFTING EAST OF I-65 TUESDAY EVENING. ALL MODES OF SEVERE WEATHER REMAIN POSSIBLE. HEAVY RAIN AND FLOODING IS A HIGH CONCERN AS WELL. WIDESPREAD TOTALS OF 2 TO 4 INCHES ARE EXPECTED THROUGH TUESDAY EVENING. TOTALS COULD BE EASILY DOUBLED IF STRONG STORMS REPEATEDLY MOVE OVER THE SAME AREAS. GIVEN THE RECENT HEAVY RAINFALL THE AREA HAS EXPERIENCED... THIS ADDITIONAL RAIN WILL BE SUFFICIENT TO PRODUCE POTENTIAL FLOODING ISSUES AND RIVER STAGE RISES. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE ON WEDNESDAY...MAINLY ALONG AND EAST OF I-65. THIS RAIN COULD CAUSE ADDITIONAL FLOODING ISSUES. ADDITIONAL RAIN IS POSSIBLE LATE IN THE WEEK...BUT THIS IS MORE UNCERTAIN AT THIS TIME. THE RISK OF RIP CURRENTS ALONG THE BEACHES OF ALABAMA AND NORTHWEST FLORIDA WILL REMAIN ELEVATED MONDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS LIKELY BY MONDAY EVENING AND CONTINUING INTO TUESDAY NIGHT. GMZ630>635-650-655-670-675-281100- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 333 PM CDT SUN APR 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT A STRENGTHENING ONSHORE FLOW RESULTS IN A BUILDING TREND IN SEAS BY TONIGHT. SMALL CRAFT SHOULD EXERCISE CAUTION OVER THE OPEN ALABAMA AND NORTHWEST FLORIDA COASTAL WATERS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A MODERATE TO STRONG ONSHORE FLOW MONDAY AND TUESDAY WILL RESULT IN ELEVATED HAZARDS FOR OPERATORS OF SMALLER MARINE CRAFT. STORMS EARLY IN THE WEEK COULD BE LOCALLY SEVERE...CONTAINING DAMAGING WINDS...VISIBILITY REDUCING HEAVY RAINS...LARGE HAIL...FREQUENT CLOUD TO WATER LIGHTNING ACTIVITY...A FEW TORNADOES...AND LOCALLY HIGHER SEAS. UNSETTLED WEATHER MAY LINGER INTO THE END OF THE WEEK. STAY TUNED.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 3:04 AM CDT | Rip Current Statement | MOB | 3 days | |
| Apr 28, 3:17 AM CDT | Wind Advisory | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 19 hr |
| Apr 28, 3:42 AM CDT | Flash Flood Watch | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 57 hr |
| Apr 28, 9:44 AM CDT | River Flood Warning | MOB | Escambia | 5 days |
| Apr 28, 9:52 AM CDT | River Flood Warning | MOB | Dallas, Monroe, Wilcox | 3 days |
| Apr 28, 9:52 AM CDT | River Flood Warning | MOB | Clarke, Monroe, Wilcox | 5 days |
| Apr 28, 9:44 AM CDT | River Flood Warning | MOB | Okaloosa | 6 days |
| Apr 28, 9:58 AM CDT | River Flood Warning | MOB | George, Greene, Wayne | 9 days |
Nearby
Small Craft Advisories in Alabama, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.